# SDR FDEA2020022870403

- Difficulty date: February 27, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO - SEAT TRACK STATION 745 TO   STATION 816 , X = -8.5 RIGHT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STATION 745 TO STATION 816 X = -8.5   RIGHT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN CRACK AT STA 755. MAIN DECK   CARGO SEAT TRACK STATION 745 TO STATION 856 X = -8.5 CARRIED OUT REPAIR BY SECTIONAL   REPLACEMENT IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO # 1-5100-7-5001 B6 PT 1   TITLE : "STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
